# SDR SWAA2025010877218

- Difficulty date: December 13, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR; Z ANGLE HAS EVIDENCE OF CORROSION. ( STA. 947 TO STA. 967)<[01] BLENDED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1.;[02] REMOVED AFT GALLEY SERVICE DOOR Z ANGLE PER SRM 53-70-15;[03] LOCATED DRILLED AND COUNTERSINK HOLES ON NEW A ANGLE PER SRM 53-10-05.;[04] LOCATED DRILLED AND COUNTERSINK HOLES ON NEW A ANGLE PER SRM 53-10-05. COMPLIED WITH INSPECTION.;[05] TREATED AND PRIMED BARE METAL ON NEW CHORD AND AIRCRAFT PER SRM 51-20-01 INSTALLED NEW RH Z? ANGLE FASTENER FROM STA 887+7 TO 987 PER SRM 51-40-02;[09] INSTALLED REMAINING FASTENERS FROM STA 987 TO 1006 PER SRM 51-40-02;[10] REMOVED AND REPLACED AFT GALLEY SERVICE DOOR; Z ANGLE PER SRM 51-40-02. SEE STEPS 1-9 FOR INDIVIDUAL SIGN OFFS;[11] WRONG SRM REFERENCE C/A 3. SRM 53-10-05 DOES NOT EXIST.;[12] C/W WITH RII REQUIREMENT FOR C/A 8; 9 & 10.;[13] REF C/A 3 AND C/A 11. TYPO ON REFERENCE USED SHOULD READ SRM 51-40-05 FOR FASTENER HOLE SIZES USED WHILE DRILLING NEW PART  3.  LOCATED DRILLED AND COUNTERSINK HOLES ON NEW AN ANGLE PER SRM 51-10-05. SRM 51-40-05 FOR FASTENER HOLE SIZES USED WHILE DRILLING NEW PART.  LOCATED DRILLED AND COUNTERSINK HOLES ON NEW AN ANGLE PER SRM 51-10-05.
